Tail of the stationnary solution of the stochastic equation Y(n+1)=a(n)Y(n)+b(n) with Markovian coefficients

Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00274881
Contributor : Benoîte de Saporta <>
Submitted on : Monday, April 21, 2008 - 4:48:51 PM
Last modification on : Wednesday, December 5, 2018 - 9:02:05 AM

Identifiers

  • HAL Id : hal-00274881, version 1

Citation

Benoîte de Saporta. Tail of the stationnary solution of the stochastic equation Y(n+1)=a(n)Y(n)+b(n) with Markovian coefficients. Comptes rendus de l'Académie des sciences. Série I, Mathématique, Elsevier, 2005, 340 (1), pp.55-58. ⟨hal-00274881⟩

Share

Metrics

Record views

318